# SDR SWAA2023042417713

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 400+6 WL 156.<[01] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;[02] REMOVED CORROSION ON FCB FLOOR TO SIDEWALL SUPPORT AT BS400 +6'; RBL24; WL156. AREA REMOVED W:1' X L:1' D:0.015' ORIGINAL THICKNESS 0.040'; REMAINING THICKNESS 0.032' FOUND TO BE OUT OF LIMITS DUE TO FASTENER PROXIMITY TO BLEND PER SRM 53-00-53-1A-2 FIG103. DETAIL E. USING TOOL: ID:ATS1225 S/N UNKNOWN DUE DATE: 08/2023;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] REMOVED FCB FLOOR TO SIDEWALL SUPPORT AT BS397 - BS420; RBL24; WL156 PER SRM 51-40-02-0G-0;[05] FABRICATED LOCATED AND DRILLED NEW FCB FLOOR TO SIDEWALL SUPPORT AT BS397 - BS420; RBL24; WL156 USING BAC1496-444#7075T62 LOT# 1520195 PER SRM 51-40-05-0G-0 AND DWG 143A7500;[06] APPLIED CHEMICAL CONVERSION COATING TO FLOOR TO SIDEWALL SUPPORT PER AMM 51-21-41-370-802. OK TO PRIME;[07] VERIFIED CORRECTIVE ACTION 5 AND 6. OK TO PRIME;[08] APPLIED PRIMER TO FLOOR TO SIDEWALL SUPPORT PER AMM 51-21-72-370-804. THE INSTALLATION WILL BE ATTENDED IN CPCP/AD MOC FCB FLOOR STRUCTURE CORROSION PROTECTION [TTG8Q004C3LZ];[09] VERIFIED CORRECTIVE ACTION 8;[10] STEPS COMPLETE
